# SDR UPS09554516

- Difficulty date: January 31, 2009
- Submitted: February 3, 2009
- Operation: Air carrier
- Aircraft: N421UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25281
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Binding
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O R2 WINDOW BINDING W/CLOSING.   ADJUSTED LINK ARM ON FO'S WINDOW & CLEANED SEAL IAW AMM 56-11-02-5. WINDOW OPERATES NORMALLY.
